# SDR SWIA202156534

- Difficulty date: January 29, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N785SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10285
- Aircraft time: 31,094 hours, 18,956 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EXTERNAL FWD FUSELAGE AT FS411.0 ABOVE 2.00 IN OF STGR 15L HAS A DENT   (C-CHECK) RO 3/2/2021   REPAIRED FUSELAGE SKIN BETWEEN FS394.00 - FS421.00 AND STR 14L - STR16L REF REO 670-53-21-1947 REV -- 2021-02-09. NO LEAKS NOTED. COMPLIED WITH TASK CARD 51-900-1002-SKY
